# SDR UPS03240102

- Difficulty date: January 21, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Cracked
- Location: Nr 6 & Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, NR 6 & 8 LEADING EDGE SLAT CRACK FOUND AT I/B END UNDER PORK CHOP SEAL.  REPAIR CARRIED OUT IAW SRM 57-50-3 FIG 5.
